Indiana, 2016Damaging Winds in Indiana, May 7, 2016
May 7, 2016 · NWS LMK · 12 events in 4 counties and zones
A fast moving upper level system sparked a few rounds of strong to severe storms across southern Indiana during the late afternoon and evening hours. The main hazard was damaging winds and large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $126,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fast moving upper level system sparked a few rounds of strong to severe storms across southern Indiana during the late afternoon and evening hours. The main hazard was damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at May 7, 7:30 PM EST, 3 minutes earlier.
Area forecast discussion, May 7, 7:30 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
830 PM EDT SAT MAY 7 2016
...Forecast Update...
Issued at 829 PM EDT Sat May 7 2016
The storms moving into the area continue to pose a wind threat. In
addition, some hail will be possible with any stronger storms that
pop up ahead of the main convective complex along leftover outflow
boundaries. In addition there is a wind convergence boundary along
the front moving south. The grids were updated to update pops with
current thinking as well as add mention of hail to the grids.
Issued at 710 PM EDT Sat May 7 2016
The complex of storms over south central IL continues to be a
concern as it approaches the region. Strong to severe storms will
likely maintain themselves as they move into the forecast area. This
complex of storms are expected to mainly move across the Ohio River
south of I-64 and continue to dive southeast. In addition some
storms are popping up out ahead of this complex and could move into
areas north of I-64. Thus a Severe Thunderstorm Watch has been
issued. The main threat is damaging winds with these storms.
Issued at 545 PM EDT Sat May 7 2016
A cluster of storms will continue to move southeast into the
Bluegrass region of Kentucky. Some of these storms have the
potential for damaging wind gusts and hail close to 1 inch. The next
round of storms is currently stretching from around St. Louis
northeast into central IL. This cluster will continue southeast and
move into southern IN by around 23-00Z. In addition, a few storms
could pop up ahead of this cluster. CAPE values will still be around
1000J/kg as the next wave of storms moves in with bulk shear values
of 35-45 knots. Therefore, the potential remains for these storms to
keep their intensity and potentially be severe. However, conditions
should become less favorable into the evening, so they could weaken
as they move across the forecast area.
.SHORT TERM (Now through Sunday Night)...
Issued at 316 PM EDT Sat May 7 2016
...Some Strong to Severe Storms Possible This Afternoon...
The main concern for the short term period remains this afternoon
and evening. There are a couple of areas of storms that could result
in stronger storms this afternoon. The first one is along the IL/IN
border and will continue to track southeast into southern IN and
areas along and north of I-64. The latest HRRR guidance brings some
of these storms into the Louisville metro by around 6 pm, so this
will need to be watched. In addition, storms associated with an
upper level wave over northern MO will continue to track southeast
into the region. These two areas of storms could eventually merge
and then sink southeast into central Kentucky through the evening.
Instability has been increasing this afternoon, especially south of
the cloud shield that is across portions of southern IN and north
central KY. Some differential heating is going on along this
boundary. Instability should continue to increase for at least the
next few hours as heating continues. Dewpoints remain a bit on the
lower side, but we should see some modest moisture increase this
afternoon. Shear is generally unidirectional with deep layer shear
values of 35-40 knots. Given all this, damaging winds are expected
to be the main concern with some marginally severe hail possible as
well in the strongest storms.
The bulk of the stronger storms are expected to move out by 03Z or
so. Some showers or storms will linger into the overnight hours
across north central KY as a cold front moves through. Rain should
dissipate by Sunday morning with a dry day then expected.
Temperatures will vary widely tomorrow across the region with highs
in the north topping out in the upper 60s and highs across south
central KY reaching the lower 80s.
.LONG TERM (Monday through Saturday)...
Issued at 303 PM EDT Sat May 7 2016
Monday will start out under weak upper level ridging. The ridge will
move east through the day with southwesterly flow setting up. This
southwesterly flow aloft will remain in place through Wednesday and
then transition to more zonal. Multiple disturbances will move
through this flow bringing rounds of showers and thunderstorms.
The first round of showers and storms will move in from the west
Monday afternoon. Think any storms on Monday will be confined to
west central KY and southern IN. As the upper level disturbance
moves closer late Monday night storms will become more numerous.
This wave should move out on Tuesday afternoon with another one
moving in late Tuesday night into Wednesday morning. There will then
be another relative lull with the final round moving through on
Thursday as a front pushes through the region. Given the area will
generally be in the warm sector with decent instability developing,
some stronger storms are possible through this time frame, though
the specific timing of waves will need to be refined at a later
time. Rainfall amounts of 1-2 inches area wide will be possible
with this activity, though with the convective nature of it, some
locations could see up to 3 inches.
Friday should see a break in the precipitation as high pressure
builds in. Another round of rain looks to then move in Friday night.
Temperatures this week will be a bit above normal with highs in the
mid 70s to low 80s. Lows will be in the 50s to low 60s.
&&
.AVIATION (00Z TAF Update)...
Updated at 712 PM EDT Sat May 7 2016
In the very front part of the forecast period, VFR conditions are
expected at the terminals. However, conditions will deteriorate at
KSDF between 08/01-03Z as upstream squall line pushes in from the
west. It is difficult to predict the specific strength of this line
as it pushes through. However, upstream radar data shows a decent
cold pool developing and the line is surging with a slight turn to
the left (north/poleward). This would place the line in the KSDF
terminal around 08/01Z or so. Some scattered convection may affect
the terminal prior to 08/01Z. As the line pushes through, expect a
period of IFR/MVFR cig/vsbys with wind gusts of 40-45kts.
For KLEX, VFR conditions are expected for the next few hours, but
convection is likely to impact the terminal after 08/02Z through
about 08/06Z. Similar to KSDF, a period of MVFR/IFR cigs/vsbys with
wind gusts of 30-40kts can not be ruled out.
For KBWG, the forecast is not as clear with respect to convection
chances. VFR conditions with a gusty southwest/west-southwest wind
is expected this evening. If current squall line maintains its SE
push, we could see a period of convection affect KBWG between 08/03-
05Z.
After 08/06Z, precipitation is expected to be generally east of the
terminals with a light northwest wind expected. Plenty of mid-high
level cloudiness is expected overnight and some patchy fog may
develop. The outlook for Sunday is for VFR conditions with a light
southwest wind.
&&
.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&
Update.........EER
Short Term.....EER
Long Term......EER
Aviation.......MJ
Hazardous weather outlook, May 7, 6:19 PM EST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
719 PM EDT SAT MAY 7 2016
INZ076-077-083-084-089>092-KYZ023>031-034-038-039-045>047-053>055-
061>067-071-074-076>078-081-082-082330-
ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-HARRISON-FLOYD-CLARK-HANCOCK-
BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-JEFFERSON-OLDHAM-
SHELBY-SPENCER-ANDERSON-NELSON-MERCER-LARUE-MARION-BOYLE-BUTLER-
EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-WARREN-BARREN-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...LEWISPORT...
HAWESVILLE...HARDINSBURG...BRANDENBURG...HARTFORD...LEITCHFIELD...
ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
SHELBYVILLE...TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON...DANVILLE...
MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...BOWLING GREEN...GLASGOW...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
719 PM EDT SAT MAY 7 2016 /619 PM CDT SAT MAY 7 2016/
...SEVERE THUNDERSTORM WATCH 147 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE LIKELY THIS EVENING. SOME OF THE STORMS MAY BE
STRONG TO SEVERE WITH DAMAGING WINDS BEING THE PRIMARY SEVERE
WEATHER THREAT. IN ADDITION...CLOUD TO GROUND LIGHTNING WILL BE
POSSIBLE WITH ANY THUNDERSTORM.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF NEXT WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
AND AGAIN ON THURSDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE BY THE END OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT ANY DAMAGING WINDS OR HAIL THIS
AFTERNOON.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
INZ078-079-KYZ032-033-035>037-040>043-048-049-056-057-070-072-073-
075-082330-
SCOTT-JEFFERSON-TRIMBLE-HENRY-FRANKLIN-HARRISON-WOODFORD-FAYETTE-
BOURBON-NICHOLAS-JESSAMINE-CLARK-GARRARD-MADISON-LOGAN-SIMPSON-ALLEN-
MONROE-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...BEDFORD...MILTON...
NEW CASTLE...FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...
LANCASTER...RICHMOND...RUSSELLVILLE...FRANKLIN...PROVIDENCE...
SCOTTSVILLE...TOMPKINSVILLE
719 PM EDT SAT MAY 7 2016 /619 PM CDT SAT MAY 7 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE STRONGEST
STORMS WILL PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF NEXT WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
AND AGAIN ON THURSDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE BY THE END OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
EER
In the hours before
Special weather statement, May 7, 6:30 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
730 PM EDT SAT MAY 7 2016
INZ083-080015-
DUBOIS-
730 PM EDT SAT MAY 7 2016
...A STRONG THUNDERSTORM WILL AFFECT DUBOIS COUNTY...
AT 730 PM EDT...A STRONG THUNDERSTORM WAS OVER WASHINGTON...MOVING
SOUTHEAST AT 40 MPH.
WINDS 30 TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...BIRDSEYE...DUBOIS...KYANA...ELLSWORTH...SAINT
ANTHONY...BRETZVILLE...MENTOR AND CELESTINE.
LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
3850 8698 3850 8696 3849 8696 3849 8695
3851 8693 3850 8691 3850 8688 3853 8683
3852 8668 3825 8668 3825 8672 3829 8694
3839 8707
TIME...MOT...LOC 2330Z 304DEG 33KT 3862 8720
ZTLocal storm report, May 7, 7:06 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 PM EDT SAT MAY 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG JEFFERSONTOWN 38.21N 85.57W
05/07/2016 JEFFERSON KY PUBLIC
TREE DOWN ON CAR.
&&
SZAPPANOSSpecial weather statement, May 7, 7:06 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 PM EDT SAT MAY 7 2016
INZ076-084-090-KYZ025-080030-
ORANGE-CRAWFORD-HARRISON-MEADE-
806 PM EDT SAT MAY 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON...SOUTHERN
ORANGE...CRAWFORD AND NORTH CENTRAL MEADE COUNTIES...
AT 806 PM EDT...A STRONG THUNDERSTORM WAS OVER ENGLISH...MOVING
SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ENGLISH...CAREFREE TOWN...MARENGO...MILLTOWN...LEAVENWORTH...RAMSEY...
VALEENE...RICEVILLE...SULPHUR AND FARGO.
LAT...LON 3853 8666 3833 8607 3812 8626 3832 8668
3846 8668
TIME...MOT...LOC 0006Z 295DEG 32KT 3834 8650
ZTSpecial weather statement, May 7, 7:25 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT SAT MAY 7 2016
INZ076-084-090-091-KYZ030-080100-
ORANGE-CRAWFORD-FLOYD-HARRISON-JEFFERSON-
825 PM EDT SAT MAY 7 2016
...A STRONG THUNDERSTORM WILL AFFECT HARRISON...FLOYD...SOUTHEASTERN
ORANGE...NORTHEASTERN CRAWFORD AND WESTERN JEFFERSON COUNTIES...
AT 824 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAREFREE TOWN...MOVING
EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...NEW ALBANY...CORYDON...ENGLISH...CAREFREE TOWN...ST. DENNIS...
PLEASURE RIDGE PARK...VALLEY STATION...GALENA AND PALMYRA.
THOSE ATTENDING OUTDOOR EVENTS IN THE PATH OF THIS STORM SHOULD
PREPARE FOR THE EXPECTED WEATHER CONDITIONS.
LAT...LON 3845 8631 3842 8631 3842 8620 3833 8580
3804 8590 3825 8651 3847 8640
TIME...MOT...LOC 0024Z 291DEG 46KT 3829 8625
ZTLocal storm report, May 7, 7:30 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 PM EDT SAT MAY 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL LYNDON 38.26N 85.59W
05/07/2016 E0.25 INCH JEFFERSON KY PUBLIC
&&
SZAPPANOSLocal storm report, May 7, 7:33 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
833 PM EDT SAT MAY 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL NEW ALBANY 38.30N 85.83W
05/07/2016 E0.25 INCH FLOYD IN PUBLIC
&&
SZAPPANOSThunderstorm Wind, Dubois
- When
- May 7, 7:33 PM EST
- Where
- Dubois County, 1.28 mi WSW of Portersville
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 38.490, -87.000
Trained spotters reported widespread power outages in Ireland.
Thunderstorm Wind, Dubois
- When
- May 7, 7:35 PM EST
- Where
- Dubois County, 2.97 mi NNE of Millersport
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.370, -87.000
Trained spotter estimated wind gusts at 60 mph.
Thunderstorm Wind, Dubois
- When
- May 7, 7:41 PM EST
- Where
- Dubois County, 0.88 mi NE of Ferdinand
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 38.230, -86.860
The Dubois County emergency manager estimated winds near 80 mph which brought down a utility pole on east 13th street.
Thunderstorm Wind, Dubois
- When
- May 7, 7:47 PM EST
- Where
- Dubois County, 0.54 mi W of Huntingburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.300, -86.960
Trained spotters reported trees down across the area.
Thunderstorm Wind, Harrison
- When
- May 7, 7:47 PM EST
- Where
- Harrison County, 0.69 mi S of Corydon
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.210, -86.120
Trained spotters reported trees down in the area.
Thunderstorm Wind, Dubois
- When
- May 7, 7:48 PM EST
- Where
- Dubois County, 0.88 mi SW of Jasper
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.390, -86.940
Trained spotters reported numerous trees down in the city.
Thunderstorm Wind, Dubois
- When
- May 7, 7:55 PM EST
- Where
- Dubois County, 0.88 mi SW of Birdseye
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.310, -86.710
Trained spotters reported trees down across Highway 64.
Thunderstorm Wind, Crawford
- When
- May 7, 7:59 PM EST
- Where
- Crawford County, 0.54 mi E of English
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.330, -86.460
The Crawford County emergency manager reported multiple trees down across the area.
Thunderstorm Wind, Perry
- When
- May 7, 8:00 PM EST
- Where
- Perry County, 0.54 mi E of Tell City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.950, -86.760
Local law enforcement reported trees down in the area.
Thunderstorm Wind, Harrison
- When
- May 7, 8:23 PM EST
- Where
- Harrison County, 1.29 mi WNW of Kings Store
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.210, -86.090
Broadcast media relayed a report of trees down in the area due to severe thunderstorm winds.
Thunderstorm Wind, Harrison
- When
- May 7, 8:23 PM EST
- Where
- Harrison County, 3 mi SW of Corydon Jct
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 38.270, -86.140
The public reported structural damage to a porch due to a fallen tree.
Thunderstorm Wind, Dubois
- When
- May 7, 8:35 PM EST
- Where
- Dubois County, 2.06 mi ESE of Millersport
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 38.314, -86.988
Broadcast media reports showed extensive damage to silos and outbuildings near Duff. Two 90 foot concrete silos were pushed off their foundations. One of the silos collapsed in half. There was considerable damage to nearby feeding barns and machine shops on the farm.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Colorado, May 7, 20164 injured · $135,000 · EF2 · 21 events
- Tornadoes and Hail in Colorado, May 7, 20161 injured · EF2 · 13 events
- Flood in Wyoming, May 7 to 10, 2016$1.2 million · 1 event
- Hail and Damaging Winds in Illinois, May 7, 2016$255,000 · 61 kt wind · 11 events
- Tornado and Damaging Winds in Indiana, May 7, 2016$73,000 · EF1 · 6 events
- Hail in Kansas, May 7, 2016$165,000 · 1.75 in hail · 1 event
- Damaging Winds in Illinois, May 7, 2016$84,000 · 65 kt wind · 6 events
- Damaging Wind in Nebraska, May 7, 2016$30,000 · 74 kt wind · 1 event
- Hail and Damaging Winds in Indiana, May 7, 2016$22,000 · 1.75 in hail · 7 events
- High Surf in Hawaii, May 7 to 9, 201615 events
- Damaging Winds in Illinois, May 7, 201656 kt wind · 15 events
- Hail and Damaging Winds in Kentucky, May 7, 2016$10,000 · 54 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 624061, 624062, 624052, 624053, 624054, 624055, 624056, 624057, 624058, 624059, 624060, 624063.